RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 5, Pages 991–994 (Mi dan36086)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Mapping families of cones

A. D. Aleksandrov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (610 kB)

Bibliographic databases:
UDC: 513.82
Received: 28.12.1970

Citation: A. D. Aleksandrov, “Mapping families of cones”, Dokl. Akad. Nauk SSSR, 197:5 (1971), 991–994

Citation in format AMSBIB
\Bibitem{Ale71}
\by A.~D.~Aleksandrov
\paper Mapping families of cones
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 5
\pages 991--994
\mathnet{http://mi.mathnet.ru/dan36086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0281087}
\zmath{https://zbmath.org/?q=an:0226.50009}


Linking options:
  • http://mi.mathnet.ru/eng/dan36086
  • http://mi.mathnet.ru/eng/dan/v197/i5/p991

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Guts, “Axiomatic relativity theory”, Russian Math. Surveys, 37:2 (1982), 41–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:41
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020